Please use this identifier to cite or link to this item:
Title: (08) Binomial Theorem in Ancient India
Authors: Bag, Amulya Kumar
Issue Date: Mar-1966
Publisher: Current Science Association Indian Academy of Science
Series/Report no.: 08;CSVOL1IS018
ISSN: 0011-3891
Appears in Collections:Volume 01 Year 1966 Issue 1

Files in This Item:
File Description SizeFormat 
Vol01_1_8_AKBag.pdfMain Article135.27 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.